# SDR USAA2012121000013

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 38,035 hours, 17,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6722
- Condition: Defective
- Location: R2 Door
- Part time: 34,531 hours, 21,820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR HARD TO ARM.  REMOVED AND REPLACED R2 DOOR SLIDE RAFT PER JOBCARD 26L00025011.
